# SDR UF6A990523

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: JD539J0007000
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT BAGGAGE DOOR HAS CORROSION ON THE BOTTOM OF THE DOOR SURROUND.  MAINTENANCE REMOVED CORROSION AND DAMAGE WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-30-01.  AREA WAS ALODINED AND PRIMED.  (M)
